# SDR SWAA2018010318756

- Difficulty date: December 24, 2017
- Submitted: January 3, 2018
- Operation: Air carrier
- Aircraft: N749SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29801
- Aircraft time: 64,998 hours, 37,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 417N5120
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY BULLNOSE LIGHT LENS BROKEN AT ROW 12.  R&R LIGHT IAW AMM.
